Can have plastic surgery while taking wellbutrin (bupropion)?

Consult your doctor. Generally, you should be able to have plastic surgery while taking wellbutrin (bupropion). However, you should consult with your plastic surgeon and the doctor treating you with wellbutrin (bupropion) before making any decision. Your mental health status should be stable as well.
Yes. This shouldn't be a problem. Just let your doctor be aware of all medications.

Related Questions

Will I experience depression after a breast reduction? I have clinical depression, and I'm taking two anti-depressants (celexa and wellbutrin). I would like to have a breast reduction, but have heard that depression is common after the surgery. How likely

You . You should absolutely consult your psychiatrist before surgery. Your psychiatrist needs to make sure that your mood is well controlled and that you are stable enough for surgery. Then you should make a list of why you want to have the surgery done in the first place. Patients with breast hypertrophy have multiple problems because of their large breasts. Patients notice a dramatic improvement in their problems after surgery. Breast reduction patients (with reasonable expectations from surgery) are among some of the most satisfied patients. Read more...
Maybe. It sounds like you already experience depression, so that won't likely change after surgery. However, some women do feel a little "let down" after plastic surgery, during the healing process. It's good that you recognize that, as you'll be able to discuss it with your surgeon and be aware of the signs. Read more...

After DRESS syndrome felt due to a spinal orthopedic implant, the implant was removed but the patient developed body aches, electrical sensation.....?

Complimentary Medicine. specifically ACUPUNCTURE may be worth a trial. Evaluation by a State Licensed Acupucturist followed by six treatments is the usual trial. It is very valuable for pain and fatigue in a significant # of very frustrating cases. Hope this helps! Z. Read more...
DRESS syndrome. You have been through a lot. I am glad the facet joint has now been fused, and the implant is no longer causing you trouble. As for the symptoms you are describing, the lateral femoral nerve fain, the weakness, the fatigue, they are non-specific and troublesome. My suggestion is to rule out the following: 1) Nerve damage from the surgery 2) Rheumatological work up to see if there are any serum markers that are elevated to reveal an underlying inflammatory/rheumatologic disorder 3) Rule out any underlying infections 4) Mood, Depression 5) Nutrition- In this category i think you should look into naturopathy, acupuncture etc... Physiotherapy to get you moving. All of these play a role in keeping one whole, and getting their insight can only be helpful. If u have more questions, please make an appointment with me any time convenient to you. Read more...
First of all,allergy- -2 the metal is not common, but also not rare. The implant should have come out & fusion done, which would B 2 surgeries. Also why was IBP off limits? There are many alternatives for anti-inflammatory meds. Have they been tried? If it was due 2 stomach issues, the second generation ant's will usually leave Ur stomach alone. Also there R meds 2 treat stomach issues. Allergies to metals, cobalt, aluminum, nickel should always B suspect with allergic symptoms after an implant. I don't have any advice beyond what was stated, especially with PTSD & the aching. All I can do is wish U Good LUCK! Read more...
Neurologist. These symptoms are more compatible with a neurologic disorder (including MS) than an allergic one. Recommend a thorough neurologic evaluation. Read more...
Neuromodulation. The importance of a thorough non-surgical approach to your remaining symptoms is definitely important as recommended previously - Neuro/Immuno etc. Your body may be dealing with chronic neuropathic pain based on your history for which most medications are only partially or ineffective. Your certainly have been through a lot. One area to look into is neuromodulation or spinal cord stimulation to help control both your back and leg symptoms. Hope that helps! Read more...
Cobalt Chrome Allergy. This is a difficult situation as removal of the implants does not mean that all of the cobalt has been removed. I am aware of two types of facet replacement and both utilize metal on metal technology that will result in metal and ionic debris that can still persist after the implants have been removed. Given the severity of your symptoms, small amounts of retained cobalt in scar tissue around the implants is likely the source of continued symptoms and there are no reliable methods to eradicate any remaining metal deposits. The lateral thigh symptoms are consistent with compression of the lateral femoral cutaneous nerves and the most common cause is from positioning during lumbar surgery in the prone position. Read more...
Has DRESS improved. DRESS is inflammatory. These symptoms can be due to inflammation- thus may be related to DRESS which if did not improve may or may not be related to the implant or if due to implant may not have been completely removed or these symptoms may be related to the therapy for DRESS. You need to discuss with your physician . Read more...
This is adhesive arachnoiditis. Further spinal surgery will probably make it worse. I can advise you from both sides of the examination table as I am now quadriplegic myself. You are having neuropathic pain and opioids will not be effective and may even make it worse. I would therefore try Lyrica first. The only procedure that I recommend is spinal cord stimulation. I have had the best success with the Boston Scientific product. They have an excellent website and you can read more about this matter there. My name is William O. Witt,MD, and you can look me up on line. There are other options but given that I am typing this with my tongue it is difficult for me to list them all. I hope you find this helpful. Read more...
Tough one. You might consider seeing a Physiatrist or a pain doctor. I wonder if you have tried neurontin or lyrica. I also wonder if light exercise could help with the body aches? Maybe you are so inactive it is causing all this. I bet physical therapy is the next step for you to help. Unfortunately, though, chronic pain is probable. That pain doctor could help you outline a plan for medications to keep functional. I doubt that surgery would be a good idea at this point because of how much you have had already. It may sound crazy, but since western medicine has kind of failed you, why not try acupuncture or chiropractic? With time, the pain may decrease, but expect slow improvement I think. Read more...